MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE GRAVITY PUMP SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE GRAVITY PUMP SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42511E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite gravity set was occluded the following information was received by the initial reporter with the following verbatim it was reported by the customer that when nurses spike a bag of fluids, the fluids will not run through the tubing.
 
Additional Manufacturer Narrative
The customer reported the tubing was occluded when priming, with 5 instances, and returned several boxes of 360 unused samples.This is all of material 42511e, lot 24109336.One box of 60 samples was used as the spot check for the issue.The samples were infused with water from a 10ml syringe to test.All of the 60 representative samples were able to infuse water, and none of them were able to verify the complaint of flow issues.Only 60 samples were tested due to bd internal process for sample size selection.The root cause for the occlusion was unable to be found without a replicated failure.It should be noted this is the first complaint of flow issues - occlusion on this material and lot in the last year.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD SMARTSITE GRAVITY PUMP SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22886671
Report Number9616066-2025-02540
Device Sequence Number21046111
Product Code FPA
UDI-Device Identifier10885403235412
UDI-Public(01)10885403235412(17)271022(10)24109336
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42511E
Device Lot Number24109336
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown